Bounds on the Unstable Eigenvalue for the Asymmetric Renormalization Operator for Period Doubling - Archive ouverte HAL Access content directly
Journal Articles Communications in Mathematical Physics Year : 2004

Bounds on the Unstable Eigenvalue for the Asymmetric Renormalization Operator for Period Doubling

(1) , (2) , (3)
1
2
3

Dates and versions

ensl-03051789 , version 1 (10-12-2020)

Identifiers

Cite

B.D. Mestel, A.H. Osbaldestin, A.V. Tsygvintsev. Bounds on the Unstable Eigenvalue for the Asymmetric Renormalization Operator for Period Doubling. Communications in Mathematical Physics, 2004, 250 (2), pp.241-257. ⟨10.1007/s00220-004-1143-2⟩. ⟨ensl-03051789⟩
14 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More